In the below screen shot you can see a page from the online Merck Manual. It is a medical guide doctors reference regularly, written by the manufacturer of most childhood vaccines used in the United States. It lists Encephalitis (brain swelling) as a side effect of vaccination: “I virus or vaccine triggers a reaction that makes the immune system attack brain tissue (an autoimmune reaction)”
Dr. Blaylock wrote an excellent article on how vaccines can cause brain damage here
Anti-NMDA Encephalitis – an Autoimmune disorder, there is some evidence that aborted fetal cell tissue used in the MMR vaccine and others could trigger autoimmune brain disorders such as this one.
Three studies on brain swelling: here, here, here,
Murine Model for Pertussis vaccine encephalopathy. “Local, systemic and neurological complications have occurred following pertussis vaccination in children ranging from irritability to convulsions, coma, and death. Children who recover have varying degrees of permanent neurological sequelae.” [notes susceptibility]
The following list of studies on brain swelling (encephalitis) as a result of vaccination is thanks to Think Twice.com
- Iwasa, S et al, “Swelling of the Brain in Mice Caused by Pertussis … Quantitative Determination and the Responsibility of the Vaccine”, Jpn J Med Sci Biol, 1985 , 38(2):53-65.
- Mathur R, Kumari S, “Bulging fontanel following triple vaccine.” Indian Pediatr 1981 Jun;18(6):417-418.
- Barry W, Lenney W, Hatcher G, “Bulging fontanelles in infants without meningitis.” Arch Dis Child 1989 Apr;64(4):635-636.
- Shendurnikar N, “Bulging fontanel following DPT” Indian Pediatr 1986 Nov;23(11):960.
- Gross TP, Milstien JB, Kuritsky JN, “Bulging fontanelle after immunization with diphtheria-tetanus-pertussis vaccine and diphtheria-tetanus vaccine.” J Pediatr 1989 Mar;114(3):423-425.
- Jacob J, Mannino F, “Increased intracranial pressure after diphtheria, tetanus, and pertussis immunization.” Am J Dis Child 1979 Feb;133(2):217-218.
- Dugmore, WN, “Bilateral Oedema at the Posterior Pole. Hypersensitivity Reaction to Alavac P injection.” Br J Ophthalmol, Dec 1972, 55:848-849.